# SDR CALA9701038

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING FRONT SPAR UPPER CHORD AT STA 335.  THE CRACKED SECTION WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW ECRA 5710-01819 AND SRM 57-10-6.
